Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 54, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 20, 2008, 1:27 PM CDT for 16 counties in Florida. It took effect at Apr 21, 2008, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2008, 1:27 PM CDT (18:27 UTC)
- In effect from
- Apr 21, 2008, 11:00 AM CDT
- Expired
- Apr 21, 2008, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2090 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 201827 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 227 PM EDT SUN APR 20 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION VALUES... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT UNTIL 7 PM EDT /6 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION VALUES... .DISCUSSION...HIGH PRESSURE DOMINATES THE TRI-STATE AREA. THIS HAS RESULTED IN A REINFORCING DRY AIRMASS PLUS WARM TEMPERATURES TO GENERATE LONG DURATIONS OF LOW RELATIVE HUMIDITY THIS SUNDAY AFTERNOON. LOW HUMIDITIES COMBINED WITH HIGH DISPERSION INDICES HAVE RESULTED IN RED FLAG CONDITIONS...EXCEPT FOR RIGHT ALONG THE COAST. THE HIGH WILL SLIDE SLOWLY EAST ON MONDAY. ALTHOUGH THE AIRMASS WILL MOISTEN A LITTLE...CONTINUED WARM TEMPERATURES AND HIGH DISPERSION INDICES WILL RESULT IN SIMILAR RED FLAG CONDITIONS EXCEPT NEAR THE COAST WHERE WEAKENING WINDS WILL INDUCE AN AFTERNOON SEA BREEZE. ON TUESDAY...A MODEST INCREASE IN MOISTURE AND A SLIGHTLY ENHANCED SEA BREEZE PLUS LOWER DISPERSION INDICES WILL RAISE RELATIVE HUMIDITY TO BORDERLINE RED FLAG CONDITIONS FOR INLAND FLORIDA. FLZ007-009>019-026>029-034-210000- /O.UPG.KTAE.FW.A.0049.080421T1800Z-080421T2300Z/ /O.NEW.KTAE.FW.W.0054.080421T1800Z-080421T2300Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-080421T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 227 PM EDT SUN APR 20 2008 /127 PM CDT SUN APR 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
4 follow-up statements
000 WWUS82 KTAE 210005 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 805 PM EDT SUN APR 20 2008 ...THE RED FLAG WARNING HAS EXPIRED THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT UNTIL 7 PM EDT /6 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE AWAY FROM THE COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION VALUES... .DISCUSSION...HIGH PRESSURE WILL SLIDE SLOWLY EAST ON MONDAY. ALTHOUGH THE AIRMASS WILL MOISTEN A LITTLE...CONTINUED WARM TEMPERATURES AND HIGH DISPERSION INDICES WILL RESULT IN SIMILAR RED FLAG CONDITIONS EXCEPT NEAR THE COAST WHERE WEAKENING WINDS WILL INDUCE AN AFTERNOON SEA BREEZE. ON TUESDAY...A MODEST INCREASE IN MOISTURE AND A SLIGHTLY ENHANCED SEA BREEZE PLUS LOWER DISPERSION INDICES WILL RAISE RELATIVE HUMIDITY TO BORDERLINE RED FLAG CONDITIONS FOR INLAND FLORIDA. FLZ007-009>019-026>029-034-211130- /O.EXP.KTAE.FW.W.0053.000000T0000Z-080421T0000Z/ /O.CON.KTAE.FW.W.0054.080421T1800Z-080421T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 805 PM EDT SUN APR 20 2008 /705 PM CDT SUN APR 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 210747 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EDT MON APR 21 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...WARM TEMPERATURES AND A DRY AIR MASS WILL COMBINE TO GENERATE RED FLAG CONDITIONS FOR INLAND PORTIONS OF THE BIG BEND AND FLORIDA PANHANDLE THIS AFTERNOON...AND AGAIN TUESDAY AFTERNOON. HIGH MIXING HEIGHTS WILL ALSO CONTRIBUTE TO HIGH DISPERSION VALUES OVER THE NEXT TWO DAYS. THE AFTERNOON SEABREEZE SHOULD KEEP RH VALUES HIGHER FOR COASTAL AREAS BY MIDWEEK...EASTERLY FLOW WILL HELP TO INCREASE LOW LEVEL MOISTURE FOR THE AREA...REDUCING THE RISK OF RED FLAG CONDITIONS. FLZ007-009>019-026>029-034-220000- /O.NEW.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/ /O.CON.KTAE.FW.W.0054.080421T1800Z-080421T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 347 AM EDT MON APR 21 2008 /247 AM CDT MON APR 21 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS THIS AFTERNOON. ADDITIONALLY...DISPERSION VALUES WILL RISE ABOVE 75. SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 211530 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 AM EDT MON APR 21 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING THE FLORIDA BIG BEND AND EASTERN PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...WARM TEMPERATURES AND A DRY AIR MASS WILL COMBINE TO GENERATE RED FLAG CONDITIONS FOR INLAND PORTIONS OF THE BIG BEND AND FLORIDA PANHANDLE THIS AFTERNOON...AND AGAIN TUESDAY AFTERNOON. HIGH MIXING HEIGHTS WILL ALSO CONTRIBUTE TO HIGH DISPERSION VALUES OVER THE NEXT TWO DAYS. THE AFTERNOON SEA BREEZE SHOULD KEEP RH VALUES HIGHER FOR COASTAL AREAS BY MIDWEEK... EASTERLY FLOW WILL HELP TO INCREASE LOW LEVEL MOISTURE FOR THE AREA...REDUCING THE RISK OF RED FLAG CONDITIONS. FLZ007-009>019-026>029-034-212030- /O.EXT.KTAE.FW.W.0054.080421T1600Z-080421T2300Z/ /O.CON.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1130 AM EDT MON APR 21 2008 /1030 AM CDT MON APR 21 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS THIS AFTERNOON. ADDITIONALLY...DISPERSION VALUES WILL RISE ABOVE 75. SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WOOL
000 WWUS82 KTAE 211843 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 243 PM EDT MON APR 21 2008 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSION INDICES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY... .WARM TEMPERATURES AND A DRY AIR MASS WILL COMBINE TO GENERATE RED FLAG CONDITIONS FOR PORTIONS OF THE BIG BEND AND FLORIDA PANHANDLE THIS AFTERNOON...AND AGAIN TUESDAY AFTERNOON. HIGH MIXING HEIGHTS WILL ALSO CONTRIBUTE TO HIGH DISPERSION VALUES OVER THE NEXT TWO DAYS. THE AFTERNOON SEA BREEZE SHOULD KEEP HUMIDITY VALUES HIGHER FOR COASTAL AREAS. BY MIDWEEK...EASTERLY FLOW WILL HELP TO INCREASE LOW LEVEL MOISTURE FOR THE AREA...REDUCING THE RISK OF RED FLAG CONDITIONS. FLZ007-009>019-026>029-034-221130- /O.EXT.KTAE.FW.W.0054.000000T0000Z-080422T0000Z/ /O.CON.KTAE.FW.A.0050.080422T1800Z-080423T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 243 PM EDT MON APR 21 2008 /143 PM CDT MON APR 21 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR 6 TO 8 HOURS THIS AFTERNOON AND EVENING. ADDITIONALLY...DISPERSION VALUES WILL RISE ABOVE 75. SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 20, 1:19 PM CDT, 8 minutes earlier.
Area forecast discussion, Apr 20, 1:19 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT SUN APR 20 2008
.SHORT TERM...(TONIGHT-TUESDAY NIGHT)
EXPECT THE WARM AND PLEASANT WEATHER CONDITIONS TO CONTINUE
ACROSS THE FORECAST AREA THROUGH THE SHORT TERM PERIOD. THE
OVERNIGHT LOWS WILL REMAIN IN THE 50S WITH THE AFTERNOON HIGHS
REACHING THE LOW TO MID 80S. ALOFT...THE FORECAST AREA WILL REMAIN
BETWEEN AN UPPER RIDGE EXTENDING NORTH OVER THE MS VALLEY AND AN
UPPER LOW SLOWLY MIGRATING SOUTHEAST OVER THE CAROLINA COAST AND
OUT ACROSS THE WESTERN ATLANTIC ON TUESDAY. AT THE SURFACE...THE
PRESSURE GRADIENT WILL REMAIN QUITE WEAK WITH A HIGH PRESSURE
CENTERED OVER THE NORTHEAST GULF OF MEXICO. ALTHOUGH THE
COMBINATION OF THE DAYTIME TEMPERATURES AND THE LIGHT WINDS WILL
ALLOW FOR SEA BREEZES...ANY MOISTURE WILL BE HARD TO COME BY. THE
NAM DOES SHOW A SLIGHT INCREASE IN THE LOW-LEVEL MOISTURE (800 MB)
ON TUESDAY AFTERNOON. HOWEVER...THE NAM REFLECTIVITIES DO NOT SHOW
ANYTHING TO SPEAK OF AT THIS TIME. WILL SLIGHTLY SHOW AN INCREASE
IN SKY COVERAGE (FOR DEVELOPING SHALLOW CU DECK AROUND 6-7KFT) ON
TUESDAY AFTERNOON WITH THE SEA BREEZES.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY) THE 20/00 UTC GFS DEPICTS A
NLY MID LEVEL FLOW BETWEEN A SWD MOVING CLOSED LOW NE OF THE BAHAMAS
AND A RIDGE AXIS CENTERED W OF THE CWA. THIS PATTERN WILL PROMOTE DRY
AND SEASONABLY WARM WEATHER THROUGH THE END OF THE WEEK. THE RIDGE
BREAKS DOWN THIS WEEKEND AS A TROUGH MOVES EWD FROM THE PLAINS
THROUGH THE MIDWEST AND OH VALLEY. THIS SYSTEM WILL DRIVE A COLD
FRONT SEWD THROUGH THE TN VALLEY AND MID-ATLANTIC STATES ON
SATURDAY, WHICH EVENTUALLY WASHES OUT OVER SRN PORTIONS OF AL AND GA
SUNDAY AS HIGH PRESSURE BUILDS INTO THE SERN STATES. THE 19/12 UTC
ECMWF SHOWS A MORE AMPLIFIED SOLUTION WITH A SHARPER TROUGH, AND
STRONGER SURFACE COLD FRONT MOVING W TO E ACROSS THE CWA SUNDAY
AFTERNOON AND EVENING. DUE TO UNCERTAINTY BETWEEN BOTH MODELS, WILL
BROADBRUSH SLIGHT CHANCE POPS FOR SATURDAY AND SUNDAY.
&&
.AVIATION...VFR/SKC DURING THE TAF PERIOD. WEST WINDS AROUND 10 KTS
DECREASING TO NEAR CALM AFTER SUNSET. MVFR FOG POSSIBLE AGAIN
09Z-13Z MAINLY AT KVLD. THEN VFR CONDITONS CONTINUES WITH LIGHT
NORTHWEST WINDS INCREASING TO 10-15 MPH IN THE AFTERNOON.
&&
.MARINE...A WEAK PRESSURE GRADIENT WITH HIGH PRESSURE CENTERED NEAR
THE COASTAL WATERS WILL RESULT IN LIGHT WINDS AND LOW SEAS THROUGH
THE MID WEEK. LATER IN THE WEEK...A WEAK COLD FRONT WILL APPROACH
THE REGION FROM THE WEST. THIS WILL ALLOW FOR A SLIGHTLY TIGHTER
PRESSURE GRADIENT TO DEVELOP WITH LIGHT TO MODERATE SOUTHEAST WINDS
ACROSS THE NORTHEAST GULF OF MEXICO.
&&
.FIRE WEATHER...INLAND RH ACROSS FLORIDA REACHED AOB 35 PERCENT AT
MANY LOCALES BY 1 PM EDT SO LONG DURATIONS OF SUB-35 PERCENT RH ARE
EXPECTED THERE. COASTAL LOCATIONS MORE UNCERTAIN AND WILL HAVE TO
MONITOR. SIMILAR CONDITIONS WILL BE POSSIBLE FOR THE SAME ZONES
MONDAY AFTERNOON AND WATCH WILL BE UPGRADED TO WARNING. PORTIONS
OF FL...ESPECIALLY BIG BEND MAY REACH DURATIONS ON TUESDAY BUT
CONFIDENCE NOT YET HIGH SO WILL NOT ISSUE WATCH AND DEFER TO MID
SHIFT..ALTHOUGH WILL MENTION IN FWF REMARKS SECTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 53 83 52 83 58 / 0 0 0 0 0
PANAMA CITY 60 80 60 81 62 / 0 0 0 0 0
DOTHAN 54 83 56 84 59 / 0 0 0 0 0
ALBANY 53 82 54 82 57 / 0 0 0 0 0
VALDOSTA 53 82 53 82 56 / 0 0 0 0 0
CROSS CITY 53 82 54 82 56 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
SHORT TERM/MARINE...GIBBS
LONG TERM...JAMSKI
FIRE WEATHER/AVIATION...BLOCKHazardous weather outlook, Apr 20, 2:00 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 AM EDT SUN APR 20 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-210700- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 300 AM EDT SUN APR 20 2008 /200 AM CDT SUN APR 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON...ESPECIALLY IN THE FLORIDA PANHANDLE AND BIG BEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... GENERALLY FAIR AND MILD WEATHER IS EXPECTED THROUGH MUCH OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.